Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

149 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How long does breathing difficulty caused by Benicar overdose take to subside?

I was taking 40 mg of Benicar and by mistake took two pills instead of one. I noticed heavy breathing and fatigue, heart pounding and I couldn t walk twenty feet without resting. I have now gone back to one pill. How long before I feel my ole self? Thanx.YYYY@YYYY
Thu, 21 Jun 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

Benicar(olmesartan )overdose causes hypotension, tachycardia. Its effect does not last for more than 24 hours. Symptomps will subside thereafter.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hey, I ve been injecting coke and heroin a lot lately, sadly. I am 19, 5 foot 5, a cancer survivor (leukemia) and 16 years remission this year, i have no allergies, had mono once, and am healthy besides scoliosis and a stress fracture in my back. I occasionally do a little more than i plan on and can hear my heartbeat, everything sounds like its in a tin can, and my heart beat changes from really fast to slow. I learned how to half-way control it by breathing. I know what im doing is stupid, but my most important question is: what are the signs of an overdose? also appropriately how much would it take to cause an overdose? again i know this is really unsafe, and a very stupid idea but i think i have come very close the past few days..please help me!

doctor1 MD

when i am depressed i took 20 tabs of paraceitomal(10 tabs- 500 mg 10 tabs of 650 mg). this happened on last saurday. on that i suffered with vomittings and sickness. after that i was normal. because of some personnel problems my mental condition is not k. i am feeling more tierd, head ach. is there any chances of liver failure or what may be the result of this tabs and how many day it will take for me recover. Please send me the reply as soon as possible.

doctor1 MD

i met an accident on September 8, 2011. I had taken Signoflam with Moxikind625 CV. I was not prescribed any antacide. I took 8 signoflam and 8 moxikind. After 4 of each, I was not able to take more. Still i forced myself to complete the course. Yet after 8 of each I stopped taking those medicines. It s because, I was feeling very discomfort in my stomach like seviour pain and nausa. Later on yesterday one physician told me, Signoflam causes peptic ulcer . Even one tablet of Signoflam can cause blood vomiting . I dont know, how I could continue till 8 tablets . What will I do now?